# SDR DALA2022052003455

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=927 BTW LONG 27LH TO 28RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00191: CORROSION LEVEL 2, FRAME CLIP STA Y=927 BTW LONG 27LH TO 28RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 51-41-02-0G, SRM 51-41-05-0G. (LP #2242428)
